# SDR SWI2025F00406

- Difficulty date: January 8, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF THE CREW ESCAPE HATCH (EES), THE OUTER HANDLE DOESN'T OPERATE PROPERLY. (29444062) (C-CHECK RO 03/30/2024)REMOVED AND REPLACED NEW OUTER HANDLE OF THE CREW ESCAPE HATCH REF CRJ200 SRM 51-42-06 AND DWG CC670-38002 REV -E. COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY. RIG CHECK GOOD, OPS CHECK GOOD, LEAK CHECK GOOD.
